MAUDE Adverse Event Report: LIVANOVA CANADA CORP SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE

LIVANOVA CANADA CORP SOLO SMART STENTLESS HEART VALVE; TISSUE HEART VALVE
Model Number ART23SMT
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 07/03/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device disposition not presently known.
 
Event or Problem Description
On (b)(6) 2018, a solo smart size 23 was implanted and explanted.No other information was provided.
 
Additional Manufacturer Narrative
Based on the information provided, there was no problem with the device.The event is attributable to mis-sizing and user error, and no further investigation is warranted.
 
Event or Problem Description
A solo smart size 23 was implanted and explanted intra-operatively on (b)(6) 2018.It was reported that there was no problem with the valve, and that the event was attributable to mis-sizing.No other information was provided.

Brand Name
SOLO SMART STENTLESS HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
LIVANOVA CANADA CORP
5005 north fraser way
burnaby, bc V5J5M 1
CA  V5J5M1
MDR Report Key7764881
Report Number3004478276-2018-00274
Device Sequence Number13892427
Product Code LWR
UDI-Device Identifier00896208000474
UDI-Public(01)00896208000474(240)ICV1248(17)200402
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
P130011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/02/2020
Device Model NumberART23SMT
Device Catalogue NumberICV1248
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/17/2018
Supplement Date Received by Manufacturer09/21/2018
Initial Report FDA Received Date08/08/2018
Supplement Report FDA Received Date09/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age72 YR